MathSciNet Relay Station
MathSciNet bibliographic data
MR1278451 (95c:41037) 41A25 (41A15 65D07)
Powell, M. J. D. The uniform convergence of thin plate spline interpolation in two dimensions. Numer. Math. 68 (1994), no. 1, 107–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement